DOI QR코드

DOI QR Code

GLOBAL EXISTENCE FOR VOLTERRA-FREDHOLM TYPE FUNCTIONAL IMPULSIVE INTEGRODIFFERENTIAL EQUATIONS

  • Vijayakumar, V. (DEPARTMENT OF MATHEMATICS, INFO INSTITUTE OF ENGINEERING) ;
  • Prakash, K. Alagiri (DEPARTMENT OF MATHEMATICS, INFO INSTITUTE OF ENGINEERING) ;
  • Murugesu, R. (DEPARTMENT OF MATHEMATICS, SRMV COLLEGE OF ARTS AND SCIENCE)
  • Received : 2012.04.23
  • Accepted : 2013.01.14
  • Published : 2013.03.25

Abstract

In this paper, we study the global existence of solutions for the initial value problems for Volterra-Fredholm type functional impulsive integrodifferential equations. Using the Leray-Schauder Alternative, we derive conditions under which a solution exists globally.

References

  1. A. Anguraj and M. Mallika Arjunan, Existence of solutions for second order impulsive functional integrodifferential inclusions, For East J. Dynamical Systems, 9 (2), (2007), 265-278.
  2. M. Benchohra, J. Henderson and S.K. Ntouyas, Impulsive Differential Equations and Inclusions, Hindawi Publishing Corporation, New York, 2006.
  3. M. Benchohra and S.K. Ntouyas, Initial and boundary value problems for nonconvex valued multivalued functional differential equations, J. Appl. Math. Stoc. Anal., 16 (2), (2003), 191-200. https://doi.org/10.1155/S1048953303000145
  4. Y. K. Chang and W. T. Li, Existence results for second order impulsive functional differential inclusions, J. Math. Anal. Appl., 301, (2005), 477-490. https://doi.org/10.1016/j.jmaa.2004.07.041
  5. Y.K. Chang, V. Kavitha and M. Mallika Arjunan, Existence results for a second order impulsive functional differential equation with state-dependent delay, Diff. Equ. Appl., 1(3) (2009), 325-339.
  6. Y.K. Chang, A. Anguraj and M. Mallika Arjunan, Existence results for impulsive neutral functional differential equations with infinite delay, Nonlinear Anal. Hybrid Systems, 2(1) (2008), 209-218.
  7. Y.K. Chang, V. Kavitha and M. Mallika Arjunan, Existence results for impulsive neutral differential and integrodifferential equations with nonlocal conditions via fractional operators, Nonlinear Anal. Hybrid Systems, 4(1) (2010), 32-43.
  8. J.P.C. dos Santos, V. Vijayakumar and R. Murugesu, Existence of mild solutions for nonlocal cauchy problem for fractional neutral integro-differential equation with unbounded delay, Commun. Math. Anal., 14(1) (2013), 59-71.
  9. J. Dugundji and A. Granas, Fixed point theory, Vol. 1, Matematyczne, PNW Warsawa, 1982.
  10. M. Frigon and D. O. Regan, Boundary value problems for the second order impulsive differential equations using set-valued maps, Applicable Anal., 58 (1995), 325-333. https://doi.org/10.1080/00036819508840380
  11. E. Hern'andez, A second order impulsive Cauchy problem, Int. J. Math. Math. Sci., 31(8) (2002), 451-461. https://doi.org/10.1155/S0161171202012735
  12. E. Hern'andez, H. R. Henriquez and M. A. McKibben, Existence results for abstract impulsive second-order neutral functional differential equations, Nonlinear Anal., 70 (2009), 2736-2751. https://doi.org/10.1016/j.na.2008.03.062
  13. E. Hern'andez, Existence results for partial neutral integrodifferential equations with nonlocal conditions, Dynam. Systems Appl., 11(2) (2002), 241-252.
  14. H. R. Henriquez and C. H. V'asquez, Existence results for abstract impulsive second-order neutral functional differential equations, Nonlinear Anal., 70 (2009), 2736-2751. https://doi.org/10.1016/j.na.2008.03.062
  15. V. Laksmikantham, D. Bainov and P. S. Simenov, Theory of impulsive differential equations, Series in Modern Applied Mathematics, 6. World Scientific Publishing Co., Inc., Teaneck, NJ, 1989.
  16. S. Ntouyas, Y. Sficas and P. Tsamatos, Existence results for initial value problems for neutral functional differential equations, J. Diff. Equ., 14 (1994), 527-537.
  17. S. Ntouyas, Y. Sficas and P. Tsamatos, An existence principle for the boundary value problems for the second order functional differential equations, Nonlinear Anal. TMA, 20 (1993), 215-222. https://doi.org/10.1016/0362-546X(93)90159-P
  18. S. Ntouyas and P. Tsamatos, Initial and boundary value problems for functional integrodifferential equations, J. Appl. Math. Stoch. Anal., 7 (1994), 191-201. https://doi.org/10.1155/S1048953394000195
  19. S. Ntouyas and P. Tsamatos, Global existence for functional integrodifferential equations of delay and neutral type, Applicable Anal., 54 (1994), 251-262. https://doi.org/10.1080/00036819408840281
  20. S. Ntouyas and I. Purnaras, Existence results for mixed Volterra-Fredholm type neutral functional integrodifferential equations in Banach spaces, Nonlinear Stud., 16 (20, (2009), 135-148.
  21. B. Pachpatte, Applications of the Leray-Schauder Alternative to some Volterra integral and integrodifferential equations, Indian J. pure appl. Math., 26 (1995), 1161-1168.
  22. Y.V. Rogovchenko, Impulsive evolution systems: Main results and new trends, Dynam. Contin. Discrete Impuls. Syst., 3(1) (1997), 57-88.
  23. Y.V. Rogovchenko, Nonlinear impulsive evolution systems and application to population models, J. Math. Anal. Appl., 207(2) (1997), 300-315. https://doi.org/10.1006/jmaa.1997.5245
  24. A. M. Samoilenko and N.A. Perestyuk; Impulsive Differential Equations, World Scientific, Singapore, 1995.
  25. S. Sivasankaran, M. Mallika Arjunan and V. Vijayakumar, Existence of global solutions for second order impulsive abstract partial differential equations, Nonlinear Anal. TMA, 74(17) (2011), 6747-6757. https://doi.org/10.1016/j.na.2011.06.054
  26. S. Sivasankaran, M. Mallika Arjunan and V. Vijayakumar, Existence of global solutions for impulsive functional differential equations with nonlocal conditions, J. Nonlinear Sci. Appl., 4(2) (2011), 102-114.
  27. S. Sivasankaran, V. Vijayakumar and M. Mallika Arjunan, Existence of global solutions for impulsive abstract partial neutral functional differential equations, Int. J. Nonlinear Sci., 11(4) (2011), 412-426.
  28. H.L. Tidke and M.B. Dhakne, Global existence of mild solutions of second order nonlinear Volterra integrodifferential quations in Banach spaces, Diff. Equ. Dynam. Syst., 17(4) (2009), 331-342. https://doi.org/10.1007/s12591-009-0024-8
  29. H.L. Tidke, Existence of global solutions to nonlinear mixed Volterra-Fredholm integrodifferential equations with nonlocal conditions, Elect. J. Diff. Equ., 55 (2009), 17.
  30. H.L. Tidke and M.B. Dhakne, Existence of solutions for nonlinear mixed type integrodifferential equation of second order, Surveys. Math. Appl., 5 (2010), 61-72.
  31. V. Vijayakumar, S. Sivasankaran and M. Mallika Arjunan, Existence of global solutions for second order impulsive abstract functional integrodifferential equations, Dyn. Contin. Discrete Impuls. Syst., 18 (2011), 747-766.
  32. V. Vijayakumar, S. Sivasankaran and M. Mallika Arjunan, Existence of solutions for double perturbed impulsive neutral functional evolution equations, J. KSIAM, 15(4) (2011), 253-265.
  33. V. Vijayakumar, S. Sivasankaran and M. Mallika Arjunan, Existence of solutions for second order impulsive partial neutral functional integrodifferential equations with infinite delay, Nonlinear Stud., 19(2) (2012), 327-343.
  34. V. Vijayakumar, S. Sivasankaran and M. Mallika Arjunan, Global existence for Volterra- Fredholm type neutral impulsive functional integrodifferential equations, Surveys. Math. Appl., 7 (2012), 49-68.